# SDR MASA20220104007

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6703107111
- Part serial: NA
- Condition: None
- Location: Fs421fs437str19r
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DENT. PERFORM PERMANENT REPAIR IAW CRJ7/9 SRM 53-21-01-001-007-A01, FIG. 53-21-01-991-808, ITEMS 1A AND D (REV. 33 DATED JUN. 25, 2017). DEFECT LOCATION: FS 421.00. FS 437,00 AND STGR 19R. STGR 20R
